MathSciNet Relay Station
MathSciNet bibliographic data
MR2337736 33C20 (41A60)
Chu, Wenchang Asymptotic method for Dougall's bilateral hypergeometric sums. Bull. Sci. Math. 131 (2007), no. 5, 457–468.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement